# SDR SWAA2021051337586

- Difficulty date: December 18, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E WAFFLE PLATE CRACKED AT WING PNL 661AB / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
